Opuscula Math. 24, no. 2 (2004), 181-188

Opuscula Mathematica

Weakly convex and convex domination numbers

Magdalena Lemańska

Abstract. Two new domination parameters for a connected graph \(G\): the weakly convex domination number of \(G\) and the convex domination number of \(G\) are introduced. Relations between these parameters and the other domination parameters are derived. In particular, we study for which cubic graphs the convex domination number equals the connected domination number.

Keywords: dominating set, connected domination number, distance, isometric set, convex set.

Mathematics Subject Classification: 05C12, 05C69, 05C99.

Full text (pdf)

  • Magdalena Lemańska
  • Gdańsk University of Technology, Department of Mathematics, ul. Narutowicza 11/12, 80-952 Gdańsk, Poland
  • Received: 2003-11-04.
Opuscula Mathematica - cover

Cite this article as:
Magdalena Lemańska, Weakly convex and convex domination numbers, Opuscula Math. 24, no. 2 (2004), 181-188

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.